# SDR SIMA20130220010

- Difficulty date: February 20, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 21,091 hours, 17,646 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4103.   CREW REPORTED THAT AFTER TAKEOFF,  RECEIVED AN EICAS LAV SMOKE WARNING MESSAGE.  DECLARED AN EMERGENCY AND COMPLETED AOM VOL 1 PROCEDURES AND RETURNED TO DEPARTURE.  MESSAGE EXTINGUISHED ON APPROACH.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT ENGINE CARBON SEAL ASSEMBLY IAW MM 72-25-25,  NO SMOKE WARNINGS, BURNING ODORS OR OIL LEAKAGE NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
